UPM Institutional Repository

The Gompertz flexible Weibull distribution and its applications


Citation

Khaleel, Munddher Abdullah and Oguntunde, Pelumi E. and Ahmed, M. T. and Ibrahim, Noor Akma and Loh, Yue Fang (2020) The Gompertz flexible Weibull distribution and its applications. Malaysian Journal of Mathematical Sciences, 14 (1). pp. 169-191. ISSN 1823-8343; ESSN: 2289-750X

Abstract

This paper introduces the Gompertz flexible Weibull distribution as an extension of the flexible Weibull distribution. Its various statistical properties are obtained and established while the method of maximum likelihood estimation is used in estimating the unknown model parameters. The application of Gompertz flexible Weibull distribution is illustrated by making use of three real life data sets, this is done to demonstrate its potentials over some other important distributions like the Gompertz Weibull, Gompertz Burr type XII, Gompertz Lomax, exponentiated flexible Weibull, exponentiated flexible Weibull extension and Kumaraswamy flexible Weibull distributions. Simulation studies were also conducted and the behavior of the Gompertz flexible Weibull parameters were investigated.


Download File

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
Publisher: Institute for Mathematical Research, Universiti Putra Malaysia
Keywords: Family of distributions; Flexible Weibull; Generalization; Gompertz distribution; Mathematical statistics; Maximum likelihood estimation; Statistical properties
Depositing User: Nabilah Mustapa
Date Deposited: 04 May 2020 16:19
Last Modified: 04 May 2020 16:19
URI: http://psasir.upm.edu.my/id/eprint/38341
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item